# SDR COMA0760463

- Difficulty date: July 1, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 32,892 hours, 30,946 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Nicked
- Location: T/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5589 - FLAP FAIL MESSAGE RECEIVED.  DECLARED EMERGENCY.  LANDED WITHOUT INCIDENT.  REPAIRED NICKED WIRE (SHORTING) AT PRESSURE BULKHEAD AFT OF WHEEL WELL.
